# SDR AWXA200501424

- Difficulty date: November 20, 2005
- Submitted: November 22, 2005
- Operation: Air carrier
- Aircraft: N637AW
- Make and model: Airbus A320-231
- Aircraft serial: 099
- Aircraft time: 50,927 hours, 22,609 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAS - EEL - DURING OVERNIGHT INSPECTION DISCOVERED THE EMERGENCY EXIT LIGHT BATTERY, AT ROW 11R, WAS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY EXIT LIGHT BATTERY AT ROW 11R.  OPERATIONAL TESTS WERE GOOD.
